GENERIC QR-SUBMANIFOLDS OF QUATERNION KAEHLER MANIFOLDS


Yilmaz A., Poyraz D. , Sahin B.

ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, vol.90, no.3, pp.341-351, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 3
  • Publication Date: 2021
  • Title of Journal : ACTA MATHEMATICA UNIVERSITATIS COMENIANAE
  • Page Numbers: pp.341-351
  • Keywords: Quaternion Kaehler manifold, CR-submanifold, QR-submanifold, generic QR-submanifold

Abstract

In this paper, generic QR-submanifolds of a quaternion Kaehler manifold are introduced as a generalization of QR-submanifolds and real hypersurfaces of a quaternion Kaehler manifold. Examples of such submanifolds are given, the geometry of the distributions on the submanifold is examined, and mixed geodesic generic QR-submanifolds, a special kind of geodesicity, are investigated. Finally, the main properties of totally umbilical and totally geodesic generic QR-submanifolds are explored.